NRAS
21,740 members25,378 posts

Enbrel and exhaustion

Has anyone else had debilitating fatigue with Enbrel? I'm also kind of breathy, which might be sexy if it sounded less like I'm about to fall over. Any suggestions on how to cope with it? I've tried cussing, the universal cure, but so far no luck. Seriously, fairly short walks I've done with ease require multiple rests. I've joined the gym to try to improve my overall health, any other suggestions? Thanks in advance,

Bats

14 Replies
oldestnewest

Hi there batty

That does not sound right I think you need to see your GP my love as you should not be breathless. I know a common side effect of Envrel is respiratory infections so you may have that.

Always best to get checked out. You can curse on the way 👍😁.

How are you feeling generally?

Sending hugs

Kikidee xxx

1 like
Reply

Hi Kiki

I've woken up with a cough and sore throat, so I'll be checking with the gp. The only thing is that by the time I get to see him I'll have forgotten why I needed to! I'm in almost no pain, and I can walk up and down stairs again. It seems ungrateful to complain. I contacted the Enbrel folks, and they said that both fatigue and breathlessness are known side-effects, but I still agree that a visit to my gp is worth doing. Besides, now I have permission to cuss all the way! xxx

Bats

1 like
Reply

Absolutely. It's always best to get new symptoms checked out. When I was on Enbrel, Humira, Infliximab, I was asked to see a GP with any signs of possible infection.

Let me know how you get on.

Fantastic news that you are in no pain!! Amazing considering the awful time you had on methotrexate! Unfortunately these drugs can take a while to reveal success or failure but at least we have them.

Lots of love

Kiki

Reply

I'm on Humira and struggling with fatigue, and nausea on the day when I take MTX, which seems much worse than it was before I added in Humira. Until reading your post I hadn't thought that the fatigue might be Humira related....interesting idea....can't get myself going properly at all...just want to sit in the sun and do logic puzzles!

Reply

Worth checking with your rheumy, perhaps. I take leucovorin 12 hours after my mtx, it helps a lot with the nausea for me. Mind you, sitting in the sun doing puzzles sounds like a worthy pursuit in itself!

Reply

I'm not on Enbrel, so I can't comment on the causation/correlation. I would just say to take it easy & let your body rest if it needs it. Don't beat yourself up, but maybe consider some yoga to move your body without fatiguing yourself too much? Sending virtual hugs your way!

1 like
Reply

I'm just in the process of signing up for exercise to fit my abilities - they even have chair yoga classes. I keep walking as much as I can, but it's frustrating to be so. very. slow. Thanks for the hugs, and hugs backatcha! :)

1 like
Reply

I get the fatigue,but i am not on embrel. Sorry i can't offer anything else darling except to say i am glad your still here,xxxxx

2 likes
Reply

hugs and hugs, my variegated friend. (and completely off topic, I'm getting my hair bright blue June 2nd. pictures will follow.) xxxx

2 likes
Reply

Look forward to seeing your photo babe.,xxxxx

Reply

I had problems when on enbrel....had respiratory problems plus breathlessness. Had to sleep sitting up. Ploughed on because it was working, in that joints were easier, inflammation down. Didn't help my fatigue, eventually had to stop because of severe injection site reaction.

I found that sucking honey and lemon lockets at night helped.Hope it improves for you. Best wishes, Mavis xx

Reply

Thanks so much, Mavis. The drug is working so well on my joints that I don't want to complain, but I'm feeling about twice my actual age. xxx

Reply

Hello. I was on Enbrel for six years. I never had any problems. I only started having breathing problems when RA caused me to have lung disease. On that note I would say get your lungs checked out. It could be just an infection but even then don't ignore it. I hope you feel better soon.

Hugs,

Cas xx 🌈

2 likes
Reply

Hi Cas, thanks for your experience. I'll go see the doctor, but I've already been given permission to swear about it *grin*

Hugs back,

Bats

1 like
Reply

You may also like...